Mathematica Moravica, Vol. 15-2 (2011)


Mohamed Akkouchi, Valeriu Popa
Well-Posedness of Fixed Point Problem for a Multifunction Satisfying an Implicit Relation
Mathematica Moravica, Vol. 15-2 (2011), 1–9.
Download PDF file: (216kB)

Sampada Navshinde, Dr. J. Achari, Brian Fisher
Related Fixed Point Theorems for Three Metric Spaces, II
Mathematica Moravica, Vol. 15-2 (2011), 11–17.
Download PDF file: (205kB)

Ahmet Tekcan
Continued Fractions Expansion of √ D  and Pell Equation x2Dy2=1
Mathematica Moravica, Vol. 15-2 (2011), 19–27.
Download PDF file: (239kB)

Sweetee Mishra, R.K. Namdeo, Brian Fisher
Some Results for Fuzzy Maps Under Nonexpansive Type Condition
Mathematica Moravica, Vol. 15-2 (2011), 29–39.
Download PDF file: (205kB)

Pavle Miličić
The Thy-Angle and g-Angle in a Quasi-Inner Product Space
Mathematica Moravica, Vol. 15-2 (2011), 41–46.
Download PDF file: (208kB)

Dragomir Simeunović
A Note on the Zeros of One Form of Composite Polynomials
Mathematica Moravica, Vol. 15-2 (2011), 47–49.
Download PDF file: (196kB)

Dragomir Simeunović
A Remark on One Family of Iterative Formulas
Mathematica Moravica, Vol. 15-2 (2011), 51–53.
Download PDF file: (195kB)

Milan R. Tasković
Principles of Transpose in the Fixed Point Theory for Cone Metric Spaces
Mathematica Moravica, Vol. 15-2 (2011), 55–63.
Download PDF file: (231kB)

Milan R. Tasković
On a Statement by I. Aranđelović for Asymptotic Contractions in Appl. Anal. Discrete Math.
Mathematica Moravica, Vol. 15-2 (2011), 65–68.
Download PDF file: (206kB)

Milan R. Tasković
A Question of Priority Regarding a Fixed Point Theorem in a Cartesian Product of Metric Spaces
Mathematica Moravica, Vol. 15-2 (2011), 69–71.
Download PDF file: (207kB)

Milan R. Tasković
Lower Normal Topological Spaces and Lower Continuity
Mathematica Moravica, Vol. 15-2 (2011), 73–86.
Download PDF file: (204kB)


©2011 Mathematica Moravica